# SDR VNAA2011041400009

- Difficulty date: April 11, 2011
- Submitted: April 14, 2011
- Operation: Air carrier
- Aircraft: N703PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10137
- Aircraft time: 17,301 hours, 17,076 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Winglet
- Condition: Damaged
- Location: Rt Wing
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AT MLB, CREW REPORTED BIRD STRIKE TO RIGHT WINGLET.  AIRCRAFT FERRIED FOR REPAIR OF DAMAGE.  MAINTENANCE INSPECTED, REMOVED AND REPLACED SEVERAL DAMAGED FAIRINGS ON RIGHT WINGLET, REPAIRED WINGLET SKIN AND PERFORMED CHECKS USING AIRCRAFT MAINTENANCE MANUALS.  AIRCRAFT WAS RELEASED FOR SERVICE.
